Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering from cold and took nyquil. Having vomiting and loose stool. What was wrong?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
Hi so ive been fighting a cold and took some nyquil at 11 so i could go to sleep. I last ate at 8. Its now 3 ive thrown up 3 times &have loosestool.whatswrong?
Posted Mon, 4 Nov 2013 in Digestion and Bowels
Answered by Dr. Amit Jain 5 minutes later
The contents of Nyquil usually don't cause vomiting or loose stools unless you are allergic to them.

The cold you were suffering could be due to some viral prodrom. And it'd have upset your digestion. That could very well result in vomiting and loose stools.
Above answer was peer-reviewed by
Follow-up: Suffering from cold and took nyquil. Having vomiting and loose stool. What was wrong? 5 minutes later
What is your advice to how i can get better? Tired of being sick. Got the flu shot 10 days ago for first time and havent felt good since
Answered by Dr. Amit Jain 24 minutes later
Brief Answer:
Take ofloxacin, ornidazole and ondansetron

Detailed Answer:
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

It appears that our are suffering from acute infectious enteritis. Take a course of antibiotics like ofloxacin and ornidazole, tablet ondansetron for vomiting. Keep your hydration level well by taking adequate fluids

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor